Slip processes in non-uniformly distributed dislocation structures
Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 1, pp. 53-60
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1991_32_1_a10,
author = {Dlouh\'y, A.},
title = {Slip processes in non-uniformly distributed dislocation structures},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {53--60},
year = {1991},
volume = {32},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1991_32_1_a10/}
}
Dlouhý, A. Slip processes in non-uniformly distributed dislocation structures. Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 1, pp. 53-60. http://geodesic.mathdoc.fr/item/AUCMP_1991_32_1_a10/